# SDR UHLA201505040402

- Difficulty date: May 4, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CENTER GUSSET PLATE FRAME 90.  R & R THE GUSSET IAW SRM 51-41-02.
